... I want to try half a pill
I cut a different med, I would say as long as it is not ER, it has a score line and it is not coated it should be fine.
Unfortunately it is coated and not scored, plus its an odd where half is going to be rough, so its not a good idea. Cutting it may lead to faster absorption and cause more nausea.
Hi, rorschach! I've always had a little nausea for the first couple days when I've started a new med. I've learned to take it 15-20 minutes after a meal and if the queasies start up a few plain soda crackers with a little milk or ginger ale settles me right down.
Fortunately, you're probably very close to the point that your body will adjust on it's own.
Good luck!! WCV
I started Brintellix about 2 weeks ago and my doc told me to split the 10 mg. in half and take 5 for a week and then go to the 10 mg. I am experiencing nausea, and pain in my upper stomach but that might be a drug interaction, not sure yet.
My doctor had me split the 10 mg for a week. If you have a sharp pill cutter, you should have no problems.
As to side effects, I can only say that I had the usual for an SSRI (even a multiple SSRI like this). No problems after about 4-5 days.
I just seen your question. My doc told me to cut the 10 mg with a pill cutter you should be fine. I have been taking the 5 mg with no problems eventhough they aren't the exact size, so far all is good. Good luck!
My doctor says yes, it can be split
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.